# SDR QXEA200501777

- Difficulty date: December 11, 2002
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 3,626 hours, 4,366 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Clamp
- Condition: Loose
- Location: Pk Brake Accum
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2334: ON TAXI, FA HEARD LOUD GROWL SOUND AROUND ROW 12 AND BACK.  ON PARKING, TURNED OFF PTU AND SOUND WENT AWAY.  MAINTENANCE FOUND PARK BRAKE ACCUMULATOR (MOUNTED UNDER PTU) CLAMPS LOOSE.  TIGHTENED CLAMPS.  RAN PTU, NOTICEABLE NOISE DROP IN PTU OPERATION.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
